# SDR ABXA000368

- Difficulty date: July 27, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,342 hours, 54,136 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 991932629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT LEFT WING LEADING EDGE SKIN SPLICE, STATION XRS 267.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
